# SDR A6WA200640405

- Difficulty date: December 7, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 8,783 hours, 7,945 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO EXTEND WHEN SELECTED ON APPROACH.  COMPLIED WITH SUPPLEMENT 98-018A, FLAP RESET AND OPERATE NORMALLY.  (K)
